# SDR AALA960535

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND T-ANGLE AT TOP OF PYLON HAS CORROSION AT WEB ATTACH AREA.  REPLACED ANGLE PER SRM 51-72-10.  (M)
